# SDR DALA2023090807352

- Difficulty date: September 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 135,884 hours, 20,408 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 LEFT AFT ENTRY DOOR CAUTION MESSAGE. CORRECTIVE ACTION: RESET OUTSIDE HANDLE, MESSAGE CLEARED (4487982)
